# SDR FDEA2019081523876

- Difficulty date: July 23, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Worn
- Location: Bs 1122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: SEAT TRACK WORN NEAR STA. 1122  AT  RBL X=8.50. AREA MARKED RED REPLACED PER SRM CH 53-70-00,FIG 1,VOL 1.
